MathSciNet Relay Station
MathSciNet bibliographic data
MR2886950 93E15 (34K50 93D15)
Liu, Liang; Xie, Xue-Jun Output-feedback stabilization for stochastic high-order nonlinear systems with time-varying delay. Automatica J. IFAC 47 (2011), no. 12, 2772–2779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement